MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE; TOWEL,OR,DSP,ST,BLUE,DLX,4/PK,20PK/CS

MEDLINE INDUSTRIES, INC. MEDLINE; TOWEL,OR,DSP,ST,BLUE,DLX,4/PK,20PK/CS
Model Number MDT2168204
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported there is a concern with the sterile disposable blue operating room towels leaving lint.Additional information received by rn manager, perioperative services, (b)(6), who provided additional information related to this incident.Reporter states, on (b)(6) 2021 during an exploratory laparotomy procedure the sterile disposable blue operating room towel had shed lint into the patient's surgical site.Reporter states, the lint was removed successful via irrigation.Reporter states, no serious injury or impact to the patient occurred.Reporter denies anesthesia time was delayed or impacted.No samples are available for return and evaluation.Due to the reported incident, medical intervention and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported there is a concern with the sterile disposable blue operating room towels leaving lint.

Brand Name
MEDLINE
Common Device Name
TOWEL,OR,DSP,ST,BLUE,DLX,4/PK,20PK/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key11300454
Report Number1417592-2021-00013
Device Sequence Number883344
Product Code FRL
UDI-Device Identifier20080196834058
UDI-Public20080196834058
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMDT2168204
Device Catalogue NumberMDT2168204
Device Lot Number84320040087
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2021
Initial Report FDA Received Date02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight107